# SDR SWAA2021031755991

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 73,162 hours, 42,889 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0311F
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT RF SLIDE INSPECTION STICKER BLOCKS PRESSURE GUAGE / R&R'D SLIDE ASSY PER MT 725-61-06 RAR# 91643 P/N OFF/ON 63550-101; S/N OFF 0311F _____________________S/N ON 0177F
